Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can taking amoxicillin every 8 hrs cause itchy sore rashes on the face ?

Hi I was taking amoxicillin every 8 hrs on my 4th day I notice a rash on my face. Across my forehead , on my chin and around my jaw line. Very bumpy, itchy, and sore. There is no pus but i notice on a couple of them there are some white tips. I discontinue using the medicine and bought over the counter hydrocortisone . Can you please tell if this rash is from the medication and how long will this last. Also, how long should I use hydrocortisone on my face?
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Presuming the lesions were not there earlier, the rashes are most likely drug induced.

Amoxicillin and other pencillin group of antibiotics can induce allergic reactions such as yours. And though steroid therapy will be the treatment of choice, I encourage you to report to your doctor. He/she can note down your allergies and prescribe you an alternative antibiotic to treat the infection.

Hope this helps.

Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor